BibTeX record journals/jifs/ShakibaHDF16

download as .bib file

@article{DBLP:journals/jifs/ShakibaHDF16,
  author    = {Ali Shakiba and
               Mohammad Reza Hooshmandasl and
               Bijan Davvaz and
               Seyed Abolfazl Shahzadeh Fazeli},
  title     = {An intuitionistic fuzzy approach to S-approximation spaces},
  journal   = {J. Intell. Fuzzy Syst.},
  volume    = {30},
  number    = {6},
  pages     = {3385--3397},
  year      = {2016},
  url       = {https://doi.org/10.3233/IFS-152086},
  doi       = {10.3233/IFS-152086},
  timestamp = {Sat, 25 Apr 2020 13:52:27 +0200},
  biburl    = {https://dblp.org/rec/journals/jifs/ShakibaHDF16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics